An improved ridge type estimator for logistic regression
Year of publication: |
2022
|
---|---|
Authors: | Varathan, Nagarajah |
Published in: |
Statistics in transition : an international journal of the Polish Statistical Association and Statistics Poland. - Warszawa : GUS, ISSN 2450-0291, ZDB-ID 2235641-1. - Vol. 23.2022, 3, p. 113-126
|
Subject: | Logistic Regression | Multicollinearity | ridge estimator | Modified almost unbiased ridge logistic estimator | Mean square error | Schätztheorie | Estimation theory | Regressionsanalyse | Regression analysis | Logistik | Logistics |
Type of publication: | Article |
---|---|
Type of publication (narrower categories): | Aufsatz in Zeitschrift ; Article in journal |
Language: | English |
Other identifiers: | 10.2478/stattrans-2022-0033 [DOI] hdl:10419/266324 [Handle] |
Source: | ECONIS - Online Catalogue of the ZBW |
-
An improved ridge type estimator for logistic regression
Varathan, Nagarajah, (2022)
-
Skordilis, E., (2017)
-
Post-selection inference of high-dimensional logistic regression under case-control design
Lin, Yuanyuan, (2023)
- More ...
-
An improved ridge type estimator for logistic regression
Varathan, Nagarajah, (2022)
- More ...